# SDR IXXA10SMN113S

- Difficulty date: November 11, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 102,975 hours, 33,577 cycles
- Engine: Ge CFM562C
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Zone 200
- Part time: 102,975 hours, 33,577 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP, FOUND MAIN CARGO COMPARTMENT FWD FITTING CRACKED AT STA 902.000 LONG 19 LT.  REMOVED CRACKED FITTING. CLEANED, TREATED, AND PRIMED AREA.  SRM 51-1-8B.  INSTALLED NEW FITTING IAW SRM 51-1-20D, SRM 51-1-8B, SRM 51-1-20D, SRM 51-3-1.
